VU Duomenų mokslo ir skaitmeninių technologijų instituto / Matematikos ir informatikos instituto autoriaus (-ių) 'Kęstutis Kubilius' publikacijų sąrašas (pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]):
Publications of 'Kęstutis Kubilius', VU Institute of Data Science and Digital Technologies / Institute of Mathematics and Informatics (based on 1. Lithuanian Academic Library Network (LABT) database of Vilnius University Library [since 2011 until now] and 2. LABT database of Wroblewski Library of the Lithuanian Academy of Sciences [until 2010]):
Eil. Nr. Publikacija
1Kubilius, Kęstutis; Mishura, Yuliya; Ralchenko, Kostiantyn. Parameter estimation in fractional diffusion models. Cham : Springer International Publishing, 2017. XIX, 390 p. (Bocconi & Springer Series, ISSN 2039-1471, eISSN 2039-148X ; vol. 8). ISBN 9783319710297. eISBN 9783319710303. DOI: 10.1007/978-3-319-71030-3.
2Kubilius, Kęstutis; Skorniakov, Viktor; Ralchenko, Kostiantyn. The rate of convergence of the Hurst index estimate for a stochastic differential equation // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Institute of Mathematics and Informatics. ISSN 1392-5113. 2017, Vol. 22, No. 2, p. 273-284. Prieiga per internetą: <https://www.mii.lt/na/issues/NA_2202/NA2229.pdf>.
3Kubilius, Kęstutis; Skorniakov, Viktor. A short note on a class of statistics for estimation of the Hurst index of fractional Brownian motion // Statistics & probability letters. Amsterdam : Elsevier BV. ISSN 0167-7152. 2017, Vol. 121, p. 78-82. DOI: 10.1016/j.spl.2016.10.005.
4Kubilius, Kęstutis; Melichov, Dmitrij. On comparison of the estimators of the Hurst index and the diffusion coefficient of the fractional Gompertz diffusion process // Nonlinear analysis: modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2016, Vol. 21, No. 6, p. 861-882. DOI: 10.15388/NA.2016.6.9.
5Kubilius, Kęstutis; Skorniakov, Viktor. On some estimators of the Hurst index of the solution of SDE driven by a fractional Brownian motion // Statistics & probability letters. Amsterdam : Elsevier BV * North-Holland. ISSN 0167-7152. eISSN 1879-2103. 2016, Vol. 109, p. 159-167. DOI: 10.1016/j.spl.2015.11.013.
6Kubilius, Jonas; Kubilius, Kęstutis (red.); Manstavičius, Eugenijus (red.); Pekarskas, Vidmantas Povilas (red.); Sapagovas, Mifodijus (red.). Matematika Lietuvos aukštosiose mokyklose 1921-1944 metais / Jonas Kubilius / redaktoriai : Kęstutis Kubilius, Eugenijus Mnastavičius, Vidmantas Pekarskas, Mifodijus Sapagovas. Vinius : Vilniaus universiteto leidykla, 2015. 184 p. ISBN 9789986680567.
7Kubilius, Kęstutis; Skorniakov, Viktor; Melichov, Dmitrij. Estimation of parameters of SDE driven by fractional Brownian motion with polynomial drift // Journal of statistical computation and simulation. Abingdon, Oxfordshire : Taylor & Francis Inc. ISSN 0094-9655. eISSN 1563-5163. 2016, vol. 86, no. 10, p. 1954-1969. DOI: 10.1080/00949655.2015.1095301.
8Kubilius, Kęstutis; Melichov, Dmitrij. Exact confidence intervals of the extended Orey index for Gaussian processes // Methodology and computing in applied probability. New York : Springer New York LLC. ISSN 1387-5841. eISSN 1573-7713. 2016, Vol. 18, iss. 3, p. 785-804. DOI: 10.1007/s11009-015-9460-9.
9Kubilius, Kęstutis; Mishura, Yuliya; Ralchenko, Kostiantyn; Seleznjev, Oleg. Consistency of the drift parameter estimator for the discretized fractional Ornstein–Uhlenbeck process with Hurst index H∈(0,1/2) // Electronic Journal of Statistics. Beachwood : The Institute of Mathematical Statistics and the Bernoulli Society. eISSN 1935-7524. 2015, Vol. 9, No. 2, p. 1799-1825. DOI: 10.1214/15-EJS1062.
10Kubilius, Kęstutis. On estimation of the extended Orey index for Gaussian processes // Stochastics: an international journal of probability and stochastic processes. Abingdon : Taylor & Francis. ISSN 1744-2508. eISSN 1744-2516. 2015, Vol. 87, No. 4, p. 562-591. DOI: 10.1080/17442508.2014.989527.
11Kubilius, Kęstutis; Mishura, Y. The rate of convergence of Hurst index estimate for the stochastic differential equation // Stochastic processes and their applications. Amsterdam : Elsevier BV * North-Holland. ISSN 0304-4149. 2012, Vol. 122, iss. 11, p. 3718-3739. DOI: 10.1016/j.spa.2012.06.011.
12Kubilius, Kęstutis; Melichov, Dmitrij. On comparison of the estimators of the Hurst index of the solutions of stochastic differential equations driven by the fractional Brownian motion = Apie stochastinių diferencialinių lygčių, valdomų trupmeninio Brauno judesio, sprendinių Hursto indekso įvertinių palyginimą // Informatica / Matematikos ir informatikos institutas. Vilnius : Lietuvos mokslų akademijos leidykla. ISSN 0868-4952. 2011, vol. 22, no. 1, p. 97-114. Prieiga per internetą: <http://www.mii.lt/informatica/pdf/INFO807.pdf>.
13Kubilius, Kęstutis. On tightness of solutions of stochastic integral equations driven by p-semimartingales // Lithuanian mathematical journal. ISSN 0363-1672. 2008, Vol. 49, no. 3 (2009), p. 271-286. DOI: 10.1007/s10986-009-9050-z.
14Kubilius, Kęstutis. On the convergence of stochastic integrals with respect to p-semimartingales // Statistics & probability letters. ISSN 0167-7152. 2008, Vol. 78, Iss. 15, p. 2528-2535. DOI: 10.1016/j.spl.2008.02.029.
15Kubilius, Kęstutis; Melichov, Dmitrij. Quadratic variations and estimation of the hurst index of the solution of SDE driven by a fractional Brownian motion // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2010, Vol. 50, no. 4, p. 401-417. DOI: 10.1007/s10986-010-9095-z.
16Kubilius, Kęstutis. On Stratonovich integral equations driven by continuous p -semimartingales // Acta applicandae mathematicae. ISSN 0167-8019. 2007, Vol. 97, iss. 1-3, p. 1-13. DOI: 10.1007/s10440-007-9141-y.
17Kubilius, Kęstutis. On approximation of stochastic integrals with respect to a fractional Brownian motion = Atsitiktinių integralų trupmeninio Brauno judesio atžvilgiu aproksimacijos klausimu // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2005, T. 45, spec, Nr, p. 552-556.
18Kubilius, Kęstutis. On integral equations driven by p-variation functions and processes // Proceedings of the 10th international conference mathematical modelling and analysis 2005 and 2nd international conference computational methods in applied mathematics [Elektroninis išteklius] : June 1-5, 2005, Trakai, Lithuania. Vilnius : Technika, 2005. ISBN 9986059240. p. 35-41. Prieiga per internetą: <http://www.techmat.vtu.lt/~art/proc/file/KubiKe.pdf>.
19Kubilius, Kęstutis; Melichov, Dmitrij. On the convergence rates of Gladyshev's Hurst index estimator // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2010, Vol. 15, no. 4, p. 445-450. Prieiga per internetą: <http://www.lana.lt/journal/39/Kubilius.pdf>.
20Kubilius, Kęstutis. On necessary and sufficient conditions for the convergence to quasi-continuous semimartingales // Lecture notes in control and information sciences. ISSN 0170-8643. 1986, Vol. 78, p. 227-238. DOI: ISI:A1986C283200019.
21Kubilius, Kęstutis; Memin, J. Exponential inequality for local martingales // Comptes rendus de l'Académie des sciences. Serie I, Mathematique. ISSN 0151-0509. 1994, T. 319, N 7, p. 733-738. DOI: ISI:A1994PN26400018.
22Kubilius, Kęstutis; Platen, Eckhard. Rate of week convergence of the Euler approximation for diffusion processes with jumps // Monte Carlo methods and applications. ISSN 0929-9629. 2002, Vol. 8, no. 1, p. 83-96.
23Kubilius, Kęstutis. On the asymptotic behavior of an approximation of SIEs driven by p-semimartingales // Mathematical modelling and analysis. ISSN 1392-6292. 2002, Vol. 7, no. 1, p. 103-116. Prieiga per internetą: <http://www.vtu.lt/rc/mma/v7n1/KubiK.pdf>.
24Kubilius, Kęstutis. On weak convergence of an approximation of a fractional Brownian motion = Trupmeninio Brauno judesio aproksimacijos silpno konvergavimo klausimu // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2003, T. 43, spec, nr, p. 104-109.
25Dagienė, Valentina (sudaryt.); Ališauskienė, Rasa (tyrėj.); Dagys, Viktoras (tyrėj.); Grigas, Gintautas (tyrėj.); Jasutienė, Eglė (tyrėj.); Jevsikova, Tatjana (sudaryt.); Krapavickaitė, Danutė (tyrėj.); Kubilius, Kęstutis (tyrėj.); Laucius, Rimgaudas (tyrėj.); Puikytė, Romena (tyrėj.); Pulokas, Gediminas (tyrėj.); Stasiukaitytė, Irma (tyrėj.); Židanavičiūtė, Jurgita (tyrėj.). Bendrosios ir mokomosios atvirosios programos / Lietuvos Respublikos Švietimo ir mokslo ministerija, Švietimo informacinių technologijų centras, Matematikos ir informatikos institutas ; parengė Valentina Dagienė, Tatjana Jevsikova ; [darbo grupė: Valentina Dagienė (vadovė) ... et al.]. Vilnius : Žara, 2004. 87 p. ISBN 9986341345.
26Kubilius, Kęstutis. An approximation of the solution of Stratanovich integral equation driven by a continuous p-semimartingale = Stratanovičiaus integralinės lygties sprendinio, valdomo tolydaus p-semimartingalo, aproksimacija // Lietuvos matematikos rinkinys. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. 2004, T. 44, spec. nr, p. 821-824.
27Kubilius, Kęstutis. О слабых и сильных решениях интегрального уравнения, ведомого непрерывным p-семимартингалом = Tolydžiojo p-semimartingalo valdomos integralinės lygties silpnųjų ir stipriųjų sprendinių klausimu // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2003, T. 43, Nr. 1, p. 38-58.
28Kubilius, Kęstutis. The existence and uniqueness of the solution of an integral equation driven by a p-semimartingale of special type // Stochastic processes and their applications, 2002. ISSN 0304-4149. 2002, Vol.98, Iss.2, p. 289-315. DOI: ISI:000174407900006.
29Kubilius, Kęstutis. On approximation of stochastic integral equations driven by continuous p-semimartingales = Stochastinių integralinių lygčių, valdomų tolydžiųjų p-semimartingalų, aproksimacija // Lietuvos matematikos rinkinys, T.41, spec. nr.: Lietuvos matematikų draugijos XLII konferencijos mokslo darbai. Vilnius, 2001. ISBN 9986680212. p. 165-170.
30Kubilius, Kęstutis. On weak solutions of Stratonovich integral equation driven by a continuous p-semimartingales = Apie silpnus Stratanovičiaus integralinės lygties sprendinius, valdomus tolydžiu p-semimartingalu // Lietuvos matematikos rinkinys, T.42, spec. nr.: Lietuvos matematikų draugijos XLIII konferencijos mokslo darbai. Vilnius, 2002. ISBN 9986680212. p. 127-133.